# SDR QXEA2014062600531

- Difficulty date: June 23, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIB ON UPPER COWL PANEL 424AL IS CRACKED.  REMOVED CRACKED STIFFENER ON AFT RIB, UPPER COWLING REF DWG 85414014 & SRM 54-45-10.  INSTALLED STIFFENER ON AFT RIB, UPPER COWLING PN 85414014-101 IAW SRM 54-45-10. NO DEFECTS NOTED. RECEIVED NEW STIFFENER PO TX836, PN 85414249-101 IAW DWG 85414014 & RIVETS COMMON TO PART.  LOCATED & DRILLED HOLES ON STIFFENER, PN 85414249-101 IAW SRM 51-40-07. PREPPED & PRIMED SURFACE TO AFT RIB SECTION OF UPPER COWL PANEL 424AL AS REQUIRED IAW SRM 51-25-10.  RESTORED FINISH TO RIVETED AREA OF PANEL 424AL REF SRM 51-25-05.
